# SDR MASA2022022700065

- Difficulty date: February 27, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 20,470 hours, 15,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMER DOOR EXIT SIGN INOP.  CHARGED EMER BATTS WITH GPU. OPS CHECK GOOD.
